# SDR SWAA2022031218009

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Rib
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR 315A RIB CRACKED AT AFT. HINGE BOLT FWD. SIDE. (MARKED) / REMOVED AND REPLACED APU DOOR FWD HINGE AFT RIB PO754282 IAW SRM 51-40-02-0G-0; BOEING DWG 148A6350 REV C
